# SDR 2008UALA04119

- Difficulty date: August 1, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 45,088 hours, 5,133 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Missing
- Location: Seat 4e
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT PLATE IS MISSING AT SEAT 4E.  *S/D*  REPLACED LIGHT ASSEMBLY.  OPS CHECK NORMAL.
